[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] RE: 3 sites falling out

>...noticed the set had fallen out and was sitting on my skin instead of in 
it. It must have just happened because my blood was fine. So I went on with 
the change... The next 24 hours my blood was ok a little high but I just 
thought it was PMS. IT got real high Thursday afternoon so I changed my set 
again... It was also sitting on my skin not in it. So I put another set in 
and I think this one is OK now. The question is why would this happen?<

This can happen with some Soft-sets and once in a while with 
Comfort/Tender/Silhouette sets.  
Check your insertion and taping technique, or change the location, or switch 
to a different set.

This would happen to some of my former patients, and the solution was usually 
one of the above options, especially for abdomen sites. 
I have had more people using Soft-sets have this happen than with other sets. 
It could be related to your anatomy, and the amount of tissue movement even 
with normal activity. 

Good luck!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml